On stochastic reaction-diffusion equations with singular force term

Aureli Alabert, István Gyöngy

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

We prove an existence and uniqueness theorem for stochastic reaction-diffusion equations driven by space-time white noise in one spatial dimension, when the diffusion coefficient is non-degenerate and the force term is only measurable and can be locally unbounded. © 2001 ISI/BS.
Original languageEnglish
Pages (from-to)145-164
JournalBernoulli
Volume7
DOIs
Publication statusPublished - 1 Jan 2001

Keywords

  • Space-time white noise
  • Stochastic reaction-diffusion equations

Fingerprint Dive into the research topics of 'On stochastic reaction-diffusion equations with singular force term'. Together they form a unique fingerprint.

Cite this